Cargando información...
FuenteLobachevskii Journal of Mathematics | Cuartil año de publicaciónNo disponible | Volumen33 |
Issue4 | Páginas293 - 311 | pISSNNo disponible |
ISSN1818-9962 | Perfil OpenAlexhttps://openalex.org/S106263159 | |
| Minciencias ID | ART-0000054739-22 | Scienti ID | 0000054739-22 | Doi URL | https://doi.org/10.1134/s1995080212040154 |
|---|---|---|---|---|---|
| Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AOQIse4UeN6cJ%3Ascholar.google.com&btnG= | Openalex URL | https://openalex.org/W2024875340 | Scholar citations URL | https://scholar.google.com/scholar?cites=12049132886699016761&as_sdt=2005&sciodt=0,5&hl=en |
| Open_access URL | https://arxiv.org/pdf/1011.5683.pdf | Pdf URL | https://arxiv.org/pdf/1011.5683 | ||